# SDR CA070322011

- Difficulty date: March 22, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech E95
- Aircraft time: 33,949 hours
- Engine: Lyc IO360B1B
- Propeller: Hartzl HCC2YK2
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 35410291652
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE FLIGHT, AT 6000 FT, THE MAJORITY OF THE LT SIDE COCKPIT WINDOW DEPARTED THE AC. THE AC BEING CLOSE TO ITS INTENDED DESTINATION CONTINUED ON AND LANDED WITHOUT INCIDENT. A FLIGHT PERMIT WAS ISSUED AND THE AIRCRAFT FLOWN TO MAIN BASE FOR EVALUATION AND REPAIR. SPEAKING WITH THE PILOT THE WINDOW DID NOT APPEAR DAMAGED OR CRACKED PRIOR TO THE EVENT. THE SAME PILOT WHO FLEW THE SAME AIRCRAFT DAYS EARLIER MENTIONED HIS HEAD HIT THE WINDOW DURING AN ENCOUNTER WITH TURBULENT AIR BUT DID NOT FEEL IT WAS SEVERE ENOUGH TO CAUSE DAMAGE TO THE WINDOW. THE ONLY SUBSEQUENT DAMAGE TO THE AIRCRAFT WAS A SMALL CUT IN THE LT HORIZONTAL STABILIZER DE-ICE BOOT. THE AIRCRAFT IS AN UNPRESSURIZED AIRCRAFT. (TC NR 20070
